# SDR HKGA20131224001

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N227LJ
- Make and model: Swrngn SA227AC
- Aircraft serial: AC522
- Aircraft time: 29,009 hours, 31,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006109
- Condition: Ruptured
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT & RT HYD PRESS WARNING LIGHTS ILLUMINATED IN FLIGHT.  LOSS OF HYD PRESS WAS CONFIRMED BY A ZERO PSI INDICATION ON THE HYD PRESS INDICATOR.  THE CAPTAIN DECLARED AN EMERGENCY, PERFORMED AN EMERGENCY LANDING GEAR EXTENSION & MADE A SAFE LANDING. UPON INSPECTION, IT WAS DISCOVERED THAT A LG UP HYD LINE IN THE RT WW HAD FAILED & SUBSEQUENTLY ALLOWED ALL OF THE HYD FLUID TO JETTISON THE ACFT.  THE LINE WAS REPLACED WITH A SERVICEABLE PART, THE HYD FILTER WAS INSPECTED FOR DEBRIS WITH NONE FOUND, OPERATIONAL & LEAK CHECK WERE PERFORMED & THE ACFT WAS RETURNED TO SERVICE.
